Skip to Content

Any side effects using deplin?

Responses (1)

LaurieShay 19 May 2011

Hey tjtrillo,

Deplin is methyl folate which is a B vitamin so there is little chance of side effects unless you have an allergic reaction to something they use as a filler in the pill. The signs of allergic reaction are the following:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness
in the chest; swelling of the mouth, face, lips, or tongue).

Hope this helps,

Laurie

tjtrillo 19 May 2011

thank you very much!

BRRMARS 19 May 2011

Listen to ms. Mary she knows what she is talking about she just got to you first before i could LOL...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is body odour a side-effect of Deplin?

Posted 4 Sep 2009 1 answer

How widely used is Deplin?

Posted 8 Mar 2010 2 answers

Deplin 15mg side effects?

Posted 23 Nov 2015 1 answer

How can I get access to Deplin in Canada?

Posted 29 Oct 2016 2 answers